# SDR 95FDEA01901

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

INTERMITTENT FIRE WARNING NR 1 ENG FOLLOWED BY CONTINUOUS INTERMITTENT WARNING ON SAME.  COMPLIED WITH PROCEDURE AND SHUTDOWN NR 1 ENG WARNING, PERSISTED.  FIRED NR 1 AND NR 2 BOTTLE INTO NR 1 ENG PER PROCEDURE.  WARNING PERSISTED INTERMITTENTLY TILL TOUCHDOWN AND TAXI TO PARKING.  REMOVED AND REPLACED NR 1 ENG FIRE DETECT ELEMENT AS PRECAUTION.  ALSO, CK'D INLET AND EXT-RAN NR 1 PNU DUCTS.  ALL OK AND PYLON AREA.  REMOVED AND REPLACED 2 EA BOTTLE ASSY PER MM 26-21-1, DUE TO DISCHARGE.  FOUND NR 1 ENG A-LOOP INOP.  SUSPECT MOISTURE IN FIRE DETECT BOX.  DEFERRED PER 26-6(A) CNT NR 1219105 EXP 12-29-95.
